Pennsylvania, 2014Flash Flood and Flood in Pennsylvania, July 10 to 11, 2014
July 10 to 11, 2014 · NWS PHI · 2 events in 1 county or zone
Thunderstorms that formed near a stalled frontal boundary along the Pennsylvania border caused flooding in Chester County overnight on the 10th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms that formed near a stalled frontal boundary along the Pennsylvania border caused flooding in Chester County overnight on the 10th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 10, 8:34 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 10, 8:34 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EDT THU JUL 10 2014
.SYNOPSIS...
A STATIONARY FRONTAL BOUNDARY WILL REMAIN OVER THE DELMARVA TONIGHT
BEFORE SLOWLY PUSHING SOUTH OF THE AREA FRIDAY. HIGH PRESSURE BUILDS
IN FROM THE NORTHEAST FRIDAY INTO SATURDAY. RETURN FLOW DEVELOPS
LATE IN THE WEEKEND AND EARLY NEXT WEEK AS HIGH PRESSURE MOVES
OFFSHORE AND AN STRONG UPPER LOW DIGS INTO THE UPPER MIDWEST. A COLD
FRONT WILL APPROACH THE EASTERN SEABOARD TUESDAY BEFORE MOVING
OFFSHORE BY WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LATEST INSTABILITY ANALYSIS SHOWING SFC BASED LI(S) OF -5C OVER
THE CHESAPEAKE AND SBCAPES OF NEARLY 2K JOULES. THAT COUPLED WITH
GUST FRONTS/OUTFLOW BOUNDARIES IS LIKELY THE CAUSE OF THE
PERPENDICULAR PROPAGATION OF THE CONVECTION TO THE MEAN FLOW. NOT
TO MENTION ITS EXISTENCE EVEN IF THE STATE IS SOMEWHAT WEAKER.
ALOFT THE PASSAGE OF THE SHORT WAVE IS NOT HURTING EITHER. GIVEN
THAT HEAVIER PCPN IS ABOUT TO RETURN TO OUR WATCH AREA, WE WILL
KEEP IT GOING. ALBEIT, THE EASTERN PARTS APPEAR SAFE. POPS WERE
KEPT HIGHEST FROM CHESTER COUNTY SOUTH. WE DID SOME TEMPERATURE
ADJUSTMENTS BASED ON CURRENT OBSERVATIONS AND LATEST LAV GUIDANCE.
WE EXPECT MUCH OF THE PRECIPITATION TO BEGIN TO DIMINISH LATER THIS
EVENING AND TOWARD MIDNIGHT AS INSATIABILITY WANES AND PW VALUES
BEGIN TO LOWER. THEREFORE THE WATCH ENDS AT LOCAL MIDNIGHT. HOWEVER,
WITH THE FRONT REMAINING NEARBY AND THE MID-LEVEL TROUGH STILL TO
OUR WEST, THERE WILL STILL BE THE POTENTIAL FOR A FEW SHOWERS AND
THUNDERSTORMS INTO FRIDAY MORNING.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE PESKY FRONTAL BOUNDARY IS EXPECTED TO PUSH BACK OFFSHORE ON
FRIDAY, AND STALL ACROSS THE OCEAN WATERS TO OUR EAST. PW VALUES
CONTINUE TO LOWER THROUGH THE DAY, BUT THE MID-LEVEL THROUGH WILL BE
MOVING OVERHEAD THROUGH THE DAY. THERE WILL REMAIN THE CHANCE FOR
ISOLATED-SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA, WITH
THE BEST POTENTIAL ACROSS SOUTHERN NEW JERSEY AND SOUTHERN DELMARVA.
HIGHS ON FRIDAY WILL DEPEND ON HOW MUCH SUNSHINE WE GET, WITH CLOUDY
AREAS LIKELY BEING CLOSER TO THE COOLER MET GUIDANCE AND SUNNIER
AREAS CLOSER TO THE WARMER MAV GUIDANCE. FOR NOW, WE TOOK A BLEND OF
THE MAV/MET/MOSGUIDE FOR DAYTIME HIGHS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
SURFACE HIGH PRESSURE CENTERED JUST EAST OF NEW ENGLAND WILL PROVIDE
NICE WEATHER THROUGH SATURDAY. FRIDAY NIGHT WILL FEATURE CLEAR SKIES
AND COOL TEMPERATURES FOR THIS TIME OF YEAR, AND AN EASTERLY FLOW
WILL KEEP HIGHS IN THE 80S ON SATURDAY. CONDITIONS WILL BEGIN TO
DETERIORATE SOMEWHAT ON SUNDAY AS A FRONTAL BOUNDARY APPROACHES FROM
THE WEST. CLOUDS WILL BE ON THE INCREASE AND SHOWERS AND
THUNDERSTORM ACTIVITY WILL BECOME INCREASINGLY LIKELY FROM WEST TO
EAST AS THE DAY WEARS ON. THESE CLOUDS SHOULD KEEP THE HIGH
TEMPERATURES ON SUNDAY ONE OR TWO DEGREES COOLER THAN SATURDAY.
AN ANOMALOUSLY STRONG NRN STREAM CLOSED LOW IS FORECAST TO DIVE SOUTHWARD
FROM NEAR HUDSON BAY INTO THE UPPER MIDWEST EARLY NEXT WEEK, SETTING
UP A RATHER UNUSUAL PATTERN FOR THIS TIME OF YEAR. THE MID-ATLANTIC
REGION WILL BE SITUATED IN AN INCREASINGLY DIFFLUENT FLOW PATTERN
ALOFT ON THE SOUTHEASTERN PERIPHERY OF THE AMPLIFYING UPPER TROUGH
AND ON THE WESTERN PERIPHERY OF THE WESTERN ATLANTIC RIDGE. THE HEAT
AND HUMIDITY WILL RETURN MONDAY AND TUESDAY DURING THIS TIME AS
STRENGTHENING SOUTHWESTERLY FLOW AHEAD OF THE LOW BECOMES
ESTABLISHED OVER THE EASTERN CONUS. MAX TEMPS IN THE LOWER 90S
APPEAR LIKELY MONDAY AND TUESDAY. LEANED TOWARD THE SLOWER ECMWF
SOLUTION REGARDING THE ARRIVAL OF THE FROPA ON TUESDAY. RAISED MAX
TEMPS A FEW DEGREES FROM 12Z WPC GUIDANCE AS A SLOWER SOLUTION WOULD
KEEP THE PRE-FRONTAL WARM AIRMASS THAT IS CHARACTERIZED BY 850 MB
TEMPS NEAR 20C OVER THE AREA INTO TUESDAY. MAX TEMPS IN THE LOWER
90S OVER THE COASTAL MID-ATLANTIC REGION FOR ONE MORE DAY.
MONDAY AND TUESDAY BOTH LOOK TO BE A RATHER STORMY PERIOD FOR THE
AREA. THE FOCUS FOR CONVECTION APPEARS TO BE A PRE-FRONTAL/LEE
TROUGH ON MONDAY AND THE MAIN COLD FRONT FOR TUESDAY. FAVORABLE
DYNAMICS IN THE RIGHT ENTRANCE REGION OF AN UNSEASONABLY STRONG
UPPER-LEVEL JET STREAK AND AHEAD OF THE APPROACHING LONGWAVE TROUGH
ALSO LOOKS TO CONTRIBUTE TO SYNOPTIC LIFT OVER THE AREA ON TUESDAY.
THERE ARE STILL PLENTY OF DETAILS THAT NEED TO BE WORKED OUT THIS
FAR OUT, BUT THE POTENTIAL IS THERE FOR SEVERE THUNDERSTORM EVENTS
BOTH DAYS. SPC HAS DEPICTED THE AREA IN A DAY 6 SLIGHT RISK FOR
TUESDAY.
COLD FROPA LIKELY TUESDAY NIGHT OR EARLY WEDNESDAY. MUCH COOLER
AND DRIER CONDITIONS ARE FORECAST TO RETURN BEHIND THE COLD FRONT
BY WEDNESDAY. THE 12Z ECMWF INDICATES H8 TEMPS DROPPING INTO THE
SINGLE DIGITS BEHIND THE FRONT.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
00Z TAFS CARRY SOME MVFR CONDITIONS INLAND AT FOGGIER TERMINALS
AND IFR CIGS AT COASTAL TERMINALS LATER TONIGHT.
FOR THIS EVENING, CONVECTION IN THE SUSQUEHANNA VALLEY IS ONLY
SLOWLY DRIFTING EASTSOUTHEAST. SHOWERS INCLUDED AT KRDG INITIALLY,
ALTHOUGH KILG MIGHT NEED AN AMENDMENT IF THEY STAY TOGETHER
LONGER THAN ANTICIPATED. OTHERWISE NON COASTAL TERMINALS SHOULD
HAVE VFR CONDITIONS WITH MAINLY MID LEVEL CIGS OR HIGHER AND LIGHT
EAST WINDS. AT THE COAST, CONFIDENCE IS LESS THAN AVERAGE, BUT
WITH RAIN OFFSHORE AND ONSHORE WIND, WE ARE PREDICTING AN IFR CIG
TO FORM AT THE TERMINALS.
OVERNIGHT, PRIMARILY VFR CONDITIONS WITH SOME MVFR RESTRICTIONS
DUE TO FOG AT SMALLER AIRPORTS AND TERMINALS. ANY CIG SHOULD BE
VFR MID LEVEL OR HIGHER. WINDS WILL BE LIGHT. AT THE COASTAL
TERMINALS (KACY AND KMIV), WE WILL CONTINUE THE IFR CIG WITH SOME
MVFR VSBY RESTRICTIONS. CONFIDENCE LESS THAN AVERAGE.
ON FRIDAY VFR CONDITIONS EXPECTED OR WILL BE REACHED (AT THE COASTAL
TERMINALS) AT ALL AIRPORTS DURING THE MORNING. PCPN CHANCES
OVERALL ARE LESS THAN TODAY AND NO MENTION WILL BE MADE. SOME
CUMULUS CLOUDS SHOULD FORM, BUT NOT EXPECTING A VFR CIG. WINDS
WILL BE LIGHT FROM THE EAST AND A BAY AND SEA BREEZE FRONT SHOULD
FORM. NOT SURE IF A VERY SHARP DISCONTINUITY WILL FORM AS THE
GENERAL WIND FIELD SHOULD BE FROM THE EAST.
OUTLOOK...
FRIDAY NIGHT THRU SATURDAY NIGHT...POTENTIAL FOR IFR CIGS WITH
MARINE STRATUS TO IMPACT TERMINALS, PARTICULARLY ACY/MIV, FRIDAY AND
SATURDAY NIGHTS WITH ONSHORE FLOW. OTHERWISE VFR EXPECTED WITH DRY
CONDITIONS.
SUNDAY AND MONDAY...CHANCE FOR SHRA/TSRA BOTH DAYS. BETTER CHANCE
MAY BE MONDAY WITH A WELL-DEFINED SFC TROUGH DEVELOPING OVER THE
EASTERN SEABOARD. LOCAL/BRIEF RESTRICTIONS POSSIBLE.
TUESDAY...BETTER CHANCE FOR SHRA/TSRA TUESDAY AS A COLD FRONT
APPROACHES.
&&
.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH TONIGHT AND FRIDAY WITH
A FRONTAL BOUNDARY DRAPED ACROSS THE WATERS. THERE REMAINS A CHANCE
FOR SHOWERS AND THUNDERSTORMS THROUGH FRIDAY; EXPECT HIGHER WINDS
AND WAVES NEAR THUNDERSTORMS.
OUTLOOK...
FRIDAY NIGHT THROUGH AND SATURDAY NIGHT...HIPRES BUILDS IN FROM THE
NORTHEAST STATES TO START THE WEEKEND. ONSHORE FLOW WILL BE LIGHT.
SUNDAY THROUGH TUESDAY...WINDS VEER, BECOMING SOUTHWESTERLY ON SUNDAY.
SOUTHWEST WINDS STRENGTHEN MONDAY BUT SHOULD REMAIN BELOW SCA
LEVELS. GUSTY SOUTHERLY WINDS AHEAD OF A COLD FRONT ON TUESDAY.
MARGINAL SCA POSSIBLE. CHANCE FOR SHRA/TSRA LATE SUNDAY. BETTER
CHANCE ON MONDAY AND TUESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NJZ016-
021>024.
DE...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-012-
015-019-020.
MARINE...NONE.
&&
SYNOPSIS...KLEIN
NEAR TERM...GIGI/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...KLEIN/MIKETTA
AVIATION...GIGI/KLEIN
MARINE...KLEIN/ROBERTSONHazardous weather outlook, Jul 10, 3:23 PM EST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT THU JUL 10 2014
NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071-
101>106-112030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
423 PM EDT THU JUL 10 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>024-112030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
423 PM EDT THU JUL 10 2014
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THIS
AFTERNOON AND EVENING, SOME WHICH COULD PRODUCE HEAVY RAINFALL,
LEADING TO FLASH FLOODING. LOCALLY GUSTY WINDS ARE ALSO POSSIBLE
WITH THIS ACTIVITY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE.
NJZ025-112030-
COASTAL ATLANTIC-
423 PM EDT THU JUL 10 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-112030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
423 PM EDT THU JUL 10 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING COULD
PRODUCE LOCALLY GUSTY WINDS ON THE ATLANTIC COASTAL WATERS OF
DELAWARE AND SOUTHERN NEW JERSEY AS WELL AS ON THE DELAWARE BAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 5:27 PM EST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT THU JUL 10 2014
NJZ007>010-102330-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
627 PM EDT THU JUL 10 2014
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...
NORTHEASTERN HUNTERDON...NORTHERN SOMERSET AND SOUTHERN MORRIS
COUNTIES...
AT 626 PM EDT...A STRONG THUNDERSTORM WAS NEAR LONG VALLEY...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR LONG VALLEY AROUND 640 PM...CHESTER AROUND
650 PM...PEAPACK AND GLADSTONE AROUND 700 PM...MENDHAM AROUND 710
PM...BASKING RIDGE AROUND 720 PM AND MORRISTOWN AROUND 730 PM.
LAT...LON 4067 7445 4064 7451 4069 7493 4087 7494
4092 7436 4077 7436 4076 7437 4076 7436
4074 7436
FORECASTER: HEAVENERFlash Flood, Chester
- When
- July 10, 9:45 PM EST to 11:50 PM EST
- Where
- Chester County, 0.75 mi ESE of Downingtown to 0.99 mi SSW of Downingtown
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.016, -75.687
Thunderstorms with heavy rain caused poor drainage flash flooding as well as smaller creek flash flooding in Downingtown. In Downingtown, flash flooding occurred along Green Street. One vehicle was stalled in the flood waters. Doppler Radar storm total estimates reached around 3.5 inches in central Chester County.
Flood, Chester
- When
- July 10, 11:50 PM EST to July 11, 1:49 AM EST
- Where
- Chester County, 1.72 mi WSW of West Chester to 1.06 mi NNW of Harmony Hill
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.965, -75.652
The runoff from the thunderstorms with very heavy rain caused minor flooding along the East Branch of the Brandywine Creek during the early morning of the 11th. The East Branch of the Brandywine Creek below Downingtown was above its 7 foot flood stage from 1250 a.m. EDT through 249 a.m. EDT on the 11th. It crested at 7.24 feet at 200 a.m. EDT. Doppler Radar storm total estimates reached around 3.5 inches in central Chester County.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flooding in Virginia, July 10, 201410 injured · $728,000 · EF0 · 22 events
- Flash Flood and Hail in Nebraska, July 10, 2014$80,000 · 2.5 in hail · 15 events
- Flash Flood and Damaging Winds in Arkansas, July 10, 2014$52,000 · 52 kt wind · 5 events
- Hail and Damaging Winds in South Carolina, July 10, 2014$26,000 · 65 kt wind · 5 events
- Lightning Strike in North Carolina, July 10, 2014$25,000 · 1 event
- Flash Flooding and Lightning Strike in Oklahoma, July 10, 2014$18,000 · 3 events
- Marine Thunderstorm Winds in Gulf of Mexico, July 10, 201415 events
- Hail and Damaging Winds in South Carolina, July 10, 20141 injured · 1 in hail · 6 events
- Flash Flood and Damaging Winds in New Mexico, July 10, 2014$15,000 · 58 kt wind · 3 events
- Damaging Winds in Georgia, July 10, 201460 kt wind · 10 events
- Flash Flooding and Damaging Wind in Arizona, July 10, 2014$12,000 · 5 events
- Flash Flood and Damaging Winds in North Carolina, July 10, 2014$11,000 · 50 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 533244, 536907.